# SDR USAA2009120393298

- Difficulty date: November 19, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CORROSION ON INTERCOSTAL BETWEEN BS 767 TO BS 772, RBL 21.8.  REPLACED INTERCOSTAL BETWEEN BS 767 TO BS 772, RBL 21.8 IAW BOEING DRAWING 65-47957.
